# SDR DALA13053633761

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN AFT WET AREA FLOORBEAM HAS LIGHT CORROSION ON UPPER SURFACE BS 987, LBL 28-48.  REPAIRED IAW ER/A 464736-14MA, REV A.
